Modules Whose h-Closed Submodules Are Direct Summands


KARA ŞEN Y.

SOUTHEAST ASIAN BULLETIN OF MATHEMATICS, vol.44, no.1, pp.79-86, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 1
  • Publication Date: 2020
  • Title of Journal : SOUTHEAST ASIAN BULLETIN OF MATHEMATICS
  • Page Numbers: pp.79-86

Abstract

This paper is based on the class of modules whose h-closed submodules are direct summands. We introduce and investigate the structural properties for the former class of modules and we elaborate our results with lifting homomorphisms.